# SDR UPS07449347

- Difficulty date: February 16, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D RIGHT DOOR SILL BS 400 RBL TO FLOOR SUPPORT CHORD FOUND CRACKED.  CRACK LENGTH:  .75 INCH.  FLOOR SUPPORT CHORD REPAIRED AS PER SRM 51-40-04 FIG 1.
